# SDR ASOA2015052912958

- Difficulty date: May 18, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RT SIDE FLOOR STRUCTURE FS 449.85 UNDER THE RT SIDE EMERGENCY EXIT.  BLENDED AREA AT RBL 45, FS 449.85 ON PRESSURE FLOOR SILL IAW GREO 601R-53-41-666.  C/W EC/TC REO 601R-53-41-666 IAW NDTM PT 1 51-20-06.  BLENDED AREA ON RBL 45 FS 449.85 ON FLOOR ANGLE IAW REO 601R-53-41-666.
